Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Optimal Pure Gaussian State Canonically Associated to a Gaussian Quantum State
Responsible organisation
2004 (English)In: Physics Letters A, ISSN 0375-9601, Vol. 330, no 3-4, 161-167 p.Article in journal (Refereed) Published
Abstract [en]

We show, using the symplectically invariant notion of 'quantum blob', that it is possible to attach a canonical optimal Gaussian pure state to an arbitrary quantum state. When at least one pair of conjugate variables satisfies the minimum uncertainty condition, then the associated Gaussian is uniquely determined up to an overall phase factor. (C) 2004 Elsevier B.V. All rights reserved

Place, publisher, year, edition, pages
Amsterdam: Elsevier , 2004. Vol. 330, no 3-4, 161-167 p.
Keyword [en]
symplectic camel, uncertainty, Gaussian state, Wigner function, quantum blob
National Category
Geometry
Identifiers
URN: urn:nbn:se:bth-8348ISI: 000223962300006Local ID: oai:bth.se:forskinfoD43E2A0208C2BF41C12575040058BC22OAI: oai:DiVA.org:bth-8348DiVA: diva2:836058
Available from: 2012-09-18 Created: 2008-11-17 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

In the same journal
Physics Letters A
Geometry

Search outside of DiVA

GoogleGoogle Scholar

Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf